Questions de probabilités
Bulletin de la Société Mathématique de France (1872-1873)
- Volume: 1, page 256-258
- ISSN: 0037-9484
Access Full Article
topHow to cite
topJordan, Camille. "Questions de probabilités." Bulletin de la Société Mathématique de France 1 (1872-1873): 256-258. <http://eudml.org/doc/85262>.
@article{Jordan1872-1873,
author = {Jordan, Camille},
journal = {Bulletin de la Société Mathématique de France},
language = {fre},
pages = {256-258},
publisher = {Société mathématique de France},
title = {Questions de probabilités},
url = {http://eudml.org/doc/85262},
volume = {1},
year = {1872-1873},
}
TY - JOUR
AU - Jordan, Camille
TI - Questions de probabilités
JO - Bulletin de la Société Mathématique de France
PY - 1872-1873
PB - Société mathématique de France
VL - 1
SP - 256
EP - 258
LA - fre
UR - http://eudml.org/doc/85262
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.